# SDR R61A201812311267

- Difficulty date: December 31, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 38,391 hours, 22,795 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 2161501
- Part serial: 0582873
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 38,391 hours, 22,795 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, EXPERIENCED GRADUAL PRESSURE INCREASE IN AUTO 1000FT/MIN. ON DESCENT, SWITCHED TO MANUAL MODE, DECLARED EMERGENCY, DIVERTED TO PIT, LANDED WITHOUT INCIDENT. HEARD RUSH OF AIR BEFORE PRESSURE ALTITUDE SHOWED CLIMBING. R&R POSITIVE PRESSURE RELIEF VALVE.
